The Annals of Mathematical Statistics

On Bayes Procedures for a Problem with Choice of Observations

T. W. Anderson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1128-1135.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703270

Digital Object Identifier
doi:10.1214/aoms/1177703270

Mathematical Reviews number (MathSciNet)
MR164408

Zentralblatt MATH identifier
0124.09302

JSTOR
links.jstor.org

Citation

Anderson, T. W. On Bayes Procedures for a Problem with Choice of Observations. Ann. Math. Statist. 35 (1964), no. 3, 1128--1135. doi:10.1214/aoms/1177703270. https://projecteuclid.org/euclid.aoms/1177703270


Export citation